skip to main content
Show Results with:

Results 1 - 10 of 74  for Explore Further

results 1 2 3 4 5 next page
Refined by: journal title: Discrete and Computational Geometry remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Upper Bounds on Packing Density for Circular Cylinders with High Aspect Ratio

Discrete & Computational Geometry, 2014, Vol.51(4), pp.964-978 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to My workspace

On the Multiple Packing Densities of Triangles

Discrete & Computational Geometry, 2016, Vol.55(1), pp.228-242 [Peer Reviewed Journal]

No full-text

View all versions
3
Disjoint Edges in Complete Topological Graphs
Material Type:
Article
Add to My workspace

Disjoint Edges in Complete Topological Graphs

Discrete & Computational Geometry, 2013 Mar, Vol.49(2), pp.280-286 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Non-rigidity of Spherical Inversive Distance Circle Packings

Discrete & Computational Geometry, 2012, Vol.47(3), pp.610-617 [Peer Reviewed Journal]

Full text available

View all versions
5
Covering a triangle with positive and negative homothetic copies
Material Type:
Article
Add to My workspace

Covering a triangle with positive and negative homothetic copies

Discrete & Computational Geometry, 2007 Sep, Vol.38(2), pp.273-288 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

The Set of Packing and Covering Densities of Convex Disks

Discrete & Computational Geometry, 2013, Vol.50(4), pp.1072-1084 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

On the Densest Packing of Polycylinders in Any Dimension

Discrete & Computational Geometry, 2016, Vol.55(3), pp.638-641 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to My workspace

Ma–Schlenker c -Octahedra in the 2-Sphere

Discrete & Computational Geometry, 2018, Vol.60(1), pp.9-26 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Contact Numbers for Congruent Sphere Packings in Euclidean 3-Space

Discrete & Computational Geometry, 2012, Vol.48(2), pp.298-309 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to My workspace

New Lower Bound for the Optimal Ball Packing Density in Hyperbolic 4-Space

Discrete & Computational Geometry, 2015, Vol.53(1), pp.182-198 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 74  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Creation date 

From To
  1. Before2000  (12)
  2. 2000To2003  (8)
  3. 2004To2007  (11)
  4. 2008To2012  (13)
  5. After 2012  (30)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Kusner, Wöden
  2. Bezdek, Károly
  3. Kallus, Yoav
  4. Gravel, Simon
  5. Elser, Veit

Searching Remote Databases, Please Wait